MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS SZ 3, 18MM; SEE H10

EXACTECH, INC. PS TIBIAL INSERTS SZ 3, 18MM; SEE H10
Model Number 204-23-18
Medical Device Problem Codes Unstable (1667); Material Integrity Problem (2978); Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Joint Laxity (4526); Metal Related Pathology (4530); Swelling/ Edema (4577)
Date of Event 02/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Procodes: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Concomitant medical products: 9000350 208-01-03 - cc femoral sz 3; 1228459 204-34-04 - fluted stem extension 40l x 14 mm; 1323832 208-05-03 - cc distal fem augment sz 3, 5mm; 1352399 208-05-03 - cc distal fem augment sz 3, 5mm; 2142929 208-09-05 - cc stem ext adaptor 5 degree.Pending investigation.
 
Event or Problem Description
It was reported via legal documents that on (b)(6) 2019, the female patient underwent a second revision of the right exactech knee device secondary to polyethylene liner wear, approximately 6 years 2 months after the first revision procedure.It is stated that despite undergoing the revision surgeries, the patient experiences daily knee pain and discomfort which limit activities of daily living and recreation and impacts quality of life.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, infection, instability, and loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
PS TIBIAL INSERTS SZ 3, 18MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
geoff gannon
gainesville 32653
MDR Report Key16639996
Report Number1038671-2023-00543
Device Sequence Number5353297
Product Code JWH
UDI-Device Identifier10885862048349
UDI-Public10885862048349
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2018
Device Model Number204-23-18
Device Catalogue Number204-23-18
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date03/29/2023
Supplement Report FDA Received Date06/23/2025
Date Device Manufactured01/07/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale